MAUDE Adverse Event Report: CELESTICA DE MONTERREY S.A. DE C.V. ENDO GIA; STAPLE, IMPLANTABLE

CELESTICA DE MONTERREY S.A. DE C.V. ENDO GIA; STAPLE, IMPLANTABLE
Model Number 030422
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 12/03/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: egiauxl (egiauxl endogia ultra univ xl stapler, lot number: p2f0340); egia60amt (egia60amt egia 60 artic med thick sulu, lot number: n1b0274y); egia60amt (egia60amt egia 60 artic med thick sulu, lot number: n1b0587y); 030458 (030458 endo gia r/or 60 3.5mm, lot number: t1k106x); 030458 (030458 endo gia r/or 60 3.5mm, lot number: t2b112x).Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
According to the reporter, the day after the creation of stomach pouch in a laparoscopic sleeve gastrectomy, the patient had post-operative blood leak.  there blood loss of 500cc or more which resulted to blood transfusion.The patient hospitalization was extended for 3 days.

Brand Name
ENDO GIA
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
CELESTICA DE MONTERREY S.A. DE C.V.
calle octava #102
parque industrial monterrey
apodaca nuevo leon
MX 
Manufacturer (Section G)
CELESTICA DE MONTERREY S.A. DE C.V.
calle octava #102
parque industrial monterrey
apodaca nuevo leon
MX  
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key16017045
Report Number3003139373-2022-00338
Device Sequence Number17812005
Product Code GDW
UDI-Device Identifier10884523002973
UDI-Public10884523002973
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K111825
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number030422
Device Catalogue Number030422
Device Lot NumberP1F1520
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2022
Initial Report FDA Received Date12/20/2022
Date Device Manufactured06/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age62 YR
Patient SexMale